Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pizzaface21

scratch/hickey/scar looking marks

Recommended Posts

hey everyone.

i started accutane about a month ago and i am taking 10 mg/day.

so far my side effects have been: chapped lips, dry skin, dry eyes...

and weird marks on my face!

my cheek looks like it got scratched by an angry feline and then given a nasty hickey. that, to my knowledge, did not happen.

so i was wondering if anyone else had encountered these vile scratch/hickey/scar hybrids, and why this is happening.

thanks.

i will try post a picture (in case you want to take a look at the beast)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×